MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number H74939293061830
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.(b)(4).The device was not received for analysis.The most probable root cause is operational context as device performance was limited due to anatomical procedural factors.(b)(4).
 
Event or Problem Description
It was reported that partial stent deployment occurred.The 100% stenosed, chronic total occluded (cto) target lesion was located in a mildly tortuous and severely calcified superficial femoral artery (sfa).The lesion was crossed subintimal with severe calcification.Pre-dilatation was performed using a 6mm mustang balloon catheter, but it had difficulty in crossing due to severe recoil and the angle of the iliac was steep.The 6x180x130 innova was advanced contralateral over a non-bsc.035¿ guidewire and stent deployment was initiated.Approximately mid-deployment, a sound was heard inside the handle like something broke, and further deployment was not possible.The physician disassembled the handle due to the suspected damage and released the stent using the pin and pull method.The stent was deployed successfully and post-dilated to complete the procedure.No patient complications were reported and the patient's condition was good post procedure.

Brand Name
INNOVA¿
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key7007143
Report Number2134265-2017-10624
Device Sequence Number1157089
Product Code NIP
UDI-Device Identifier08714729874058
UDI-Public08714729874058
Combination Product (Y/N)N
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 10/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/10/2020
Device Model NumberH74939293061830
Device Catalogue Number39293-06183
Device Lot Number0020627806
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2017
Initial Report FDA Received Date11/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
92169170-FA
Patient Sequence Number1